Friday, August 31, 2007
Wednesday, August 29, 2007
1 tent (or space in another persons)
1 sleeping bags
1 inflatable mat
1 jeans bring 1 wear one bring one
A pair of runners
tootpaste, brush or chewing gum
Black or White Bags
Tuesday, August 28, 2007
If your all out of ideas or want to try something new in the kitchen, check out ifoods.tv
Niall started to blog last feb and took allot of us by storm with his easy to follow cooking videos. He has taken this one step further and launched a foodtastic multimedia site second to none, which allows users to upload their own grub movies as well as alot of professionally made stuff of his own.
The ability to comment on every video, allows for users to provide further information, tweaks, methods, variations on the dishes that are servered up.
The chef that started it all hangs around the site all the time and seems to be waiting to interact with you.
Try the Enchiladas they are fantastic.
Friday, August 24, 2007
Cinema tent line up is pretty kicking
1-4pm Woodstock The Movie (184 minutes)
4-6pm Stranger than Fiction (113 minutes)
6-8pm 28 Days Later (113 minutes)
8-9.40pm Dawn of the Dead (100 minutes)
9.45-11pm The Lost Boys (97 minutes)
11pm-2am Lord of the Rings (178 minutes)
2am-3.50am *Wizard of Oz synchronized to Pink Floyd's Dark Side of the Moon (101 minutes)
3.50am-5.50am Blade Runner (117 minutes)
5.50am-7.50am 24 Hour Party People (117 minutes)
7.50am-9.50am Something About Mary (119 minutes)
9.50am-12pm V For Vendetta (132 minutes)
12pm-1.15pm Human Footprint (75 minutes)
1.15pm-3pm Darwins Nightmare (107 minutes)
3pm-4.55pm An Inconvenient Truth (100 minutes)
5pm-6.30pm Borat (84 minutes)
6.30pm-8.30pm Hot Fuzz (121 minutes)
8.30pm-10.40pm Glastonbury (135 minutes)
10.45pm-12.35pm Irish Film Board presents...Live Action shorts (115 minutes)
12.40pm-2.10am The Aristocrats (89 minutes)
2.10am-2.25am The Wednesdays (15 minutes)
2.30am-3.45am Daft Pink's Electroma (74 minutes)
3.50am-5.30am Blazing Saddles (93 minutes)
5.30am-7am Stand By Me (89 minutes)
7am-8.30am Muppets from Space (87 minutes)
8.30am-10.30am The Incredibles (115 minutes)
10.30am-12am Irish Film Board presents...Animation Shorts (90 minutes)
12am-1.20pm Daft Punk's Electroma (74 minutes)
1.20pm-3pm Scanner Darkly (100 minutes)
3pm-4.40pm First Blood - Rambo (97 minutes)
4.45pm-6.55pm The Karate Kid (126 minutes)
7pm-9pm 300 (117 minutes)
9pm-10.40pm Leonard Cohen: I'm your Man (98 minutes)
10.45pm-11.30pm Hedwig and the Angry Inch (95 minutes)
11.30pm-1.20am Footloose (107 minutes)
1.20am-2.50am Borat (84 minutes)
Thursday, August 23, 2007
Tuesday, August 21, 2007
The night before el picnico and all through the house (castle) not a creature was stirring not even the ghostly remains of some auld bird....
Me and the gang are staying here the night before Electric Picnic... This is going to be great....
Monday, August 20, 2007
Thursday, August 16, 2007
Guides to festival survival including...
The Survival Guide To Festival Toilets
What To Wear To A Festival
What To Take To A Festival
How To Get The Best Pitch At A Festival
How To Keep Stuff Safe At A Festival
So if you see me at el picnico don't blame me if you've lost a shoe, have no money forgot where you tent is, give me a beer instead.
Wednesday, August 15, 2007
Tuesday, August 14, 2007
Thursday, August 02, 2007
Niall Harbison soft launches his ifoods.tv good food made easy website. After much talk and promising from his blog http://ifoods.blogspot.com/, he has continued to go well above meets expectations.
One fatal flaw is he is Irish, and the phrase 'Irish chef' just doesn't have the same ring to it as 'French chef'.